Complications of drug therapy

 pills

No one will argue that in the struggle for human health prevail is an organization of medical business. Choosing from a variety of methods of complex treatment, doctors prefer medication. Moreover, if the medium or mild forms of infectious diseases do not always require treatment with medications, when severe, accompanied by a shift in the cellular level of life-threatening and the patient receiving the medication can not be avoided. However, with all the success of treatment drugs in many cases can not be avoided and complications of medical therapy. Such negative consequences and will cover in this article.

The first step is to understand that the issue of drugs has long turned to the pharmaceutical industry, is trying to enrich themselves at the expense of the sick person, but because many drugs can cause addiction and dependence on them. It brings companies much larger profit, and the person receiving the medication, often dangerous side effects occur.

Thus, in patients taking medications often experience an allergic reaction. Often, they are limited to mild – rash, and urticaria, but can often take more severe forms with swollen glands and fever. In rare cases, the consequences of taking medication may even threaten a person's life, causing anaphylactic shock. The patient, in this case, there is a weakness and dizziness, shortness of breath and sweating, itchy nose, and swelling of the face, neck and lips, as well as increased urination, or even the loss of control of urination. In this case, you must immediately seek medical help, because life can go through to the second. In the event of loss of consciousness and lack of breath, before the arrival of emergency medical services to do chest compressions.

Many patients are not without reason fear purpose of hormone therapy. Especially dangerous in this respect hormonal contraceptives. The statements in the instructions for use of the safety of prolonged use of hormonal drugs are not true and are due to commercial considerations only. And although most of the instructions given are the possible consequences for the body as liver disease, thromboembolism, ie, blockage of blood vessels leading to a stroke, and the risk of cervical cancer and breast cancer, in the case of smoking while taking medications, medicine are known and others the effects of long-term use (more than 3 years) hormones.

First of all, hormonal "foreign" body, and therefore adjustment period is his strongest stress. Daily therapy such drugs is fraught with hormonal disturbances, and hence the failures of the most body systems. As a result of receiving these funds can lead to excess weight, diabetes, amenorrhea, depression, blood disorders, venous thrombosis, coronary heart disease and varicose veins. Moreover, often long-term use of these funds leads to infertility in women, as well as the more frequent the birth of children with Down syndrome.

Recently, many infectious diseases from SARS to Pseudomonas infections, try to treat using antibiotic therapy. Moreover, the popularity of antibiotics is so high that many are not afraid to assign the funds on their own, without consulting a competent person. But in spite of the effectiveness of these tools, they cause a lot of complications, chief among which is the overwhelming impact on the intestinal microflora, and not only pathogens but also in the natural. As a result, the patient receives bowel dysbacteriosis, a sharp decrease immune defense and weight of allergic reactions. In addition, reduced immunity fraught active reproduction of fungi, which eventually leads to new infections caused by these microorganisms.

Especially dangerous is to take antibiotic agents pregnant women. In the first trimester of pregnancy when the placenta is not yet fully formed and the developing fetus is not protected from the effects of medications, such substances can negatively affect the growth of the skeletal system and the development of other, equally serious pathologies. Especially dangerous in this respect drugs tetracycline group and ftorhinalony.

By the way, an overdose of vitamins that are present in medicines also may face unpleasant consequences. Thus, an excess of Vitamin A leads to headache, diarrhea, fatigue, hair loss and eye problems, excess vitamin B6 – headaches, depression, and loss of sensation in the limbs, and an overdose of Vitamin C is fraught with insomnia, diarrhea, flushing, nausea, and the emergence of kidney stones. Consumption of large amounts of vitamin D are at increased blood pressure, nausea, headache and increased levels of cholesterol and vitamin E – dizziness, high blood pressure, or general weakness. An overdose of zinc can result in confusion of speech and loss of muscle control, excess selenium in the body lead to hand tremors, nausea or weakness. As used in excess of the iron face constipation, problems with the pancreas and liver damage.

Concluding from the above, it should be noted that the complications of medical therapy threatens a wide variety of negative effects on the body, and therefore must take drugs only after consulting a doctor, clearly adhering to the recommended dosage. This will eliminate many of the undesirable effects and save precious health. Take care of yourself!